# SDR SWIA2025082500624

- Difficulty date: June 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK UNDER RIGHT TRU DOOR LANDING.     (C-CHECK RO 8/21/2025)    INSTALLED REPAIR TO UPPER FLANGE ON SUPPORT INTERCOSTAL AT ELECTRONIC BAY FLOOR ON RIGHT TRU DOOR LANDINGCOMPLIED WITH THE ALL STEPS OF REO 690-53-11-2032 REV. --. DATED 2025-07-04.COMPLIED TASKCARD 51-900-1002-SKY
